# SDR SWAA075831

- Difficulty date: November 20, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 2,201 hours, 1,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27028
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND BULLNOSE EMERGENCY EXIT LIGHT INOP AT ROW 22 ABC.  REMOVED AND REPLACED LIGHT ASSY PER MM.
